MathSciNet Relay Station
MathSciNet bibliographic data
MR1005390 14G15 (11G99 14K07 14K15)
Voloch, J. F. A note on elliptic curves over finite fields. Bull. Soc. Math. France 116 (1988), no. 4, 455–458 (1989).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement